MathSciNet Relay Station
MathSciNet bibliographic data
MR2669683 (2012a:20046) 20D60 (05C25 05C45 20P05)
Breuer, T.; Guralnick, R. M.; Lucchini, A.; Maróti, A.; Nagy, G. P. Hamiltonian cycles in the generating graphs of finite groups. Bull. Lond. Math. Soc. 42 (2010), no. 4, 621–633.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement